Scalable adaptive hierarchical clustering

Mathy, L. and Canonico, R. and Simpson, Steven and Hutchison, David (2002) Scalable adaptive hierarchical clustering. IEEE Communications Letters, 6 (3). pp. 117-119.

Full text not available from this repository.


We propose a new application-level clustering algorithm capable of building an overlay spanning tree among participants of large multicast sessions, without any specific help from the network routers. The algorithm and associated protocols are shown to exhibit scalable properties.

Item Type: Journal Article
Journal or Publication Title: IEEE Communications Letters
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa75
Departments: Faculty of Science and Technology > School of Computing & Communications
ID Code: 12131
Deposited By: ep_importer_comp
Deposited On: 03 Dec 2009 15:46
Refereed?: Yes
Published?: Published
Last Modified: 15 Jan 2020 07:05

Actions (login required)

View Item View Item